# SDR YENA2024073001061

- Difficulty date: July 28, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 28,229 hours, 8,977 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1498, DEN-JFK. 'UNIDENTIFIED ODOR FROM VENTILATION SYSTEM ON DESCENT FROM 5000 TO 2000 FEET FUME/ODOR STRENGTH 6/10; PERFORMED DETAIL VISUAL INSPECTION OF PACK #1 AND #2 IAW AMM 21-00-00. NO EVIDENCE OF LEAKS FOUND. NO OIL FOUND. COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2 . DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. AIRCRAFT IS OK FOR SVC.'
